View : 17 Download: 0

Infinite-order, long-memory heterogeneous autoregressive models

Title
Infinite-order, long-memory heterogeneous autoregressive models
Authors
Hwang E.Shin D.W.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
2014
Journal Title
Computational Statistics and Data Analysis
ISSN
0167-9473JCR Link
Citation
vol. 76, pp. 339 - 358
Publisher
Elsevier
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Asymptotic property; HAR-RV model; Least squares estimator; Prediction mean-squared error; Realized volatility
DOI
10.1016/j.csda.2013.08.009
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE